Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2011, Vol. 20 Issue (5): 054206    DOI: 10.1088/1674-1056/20/5/054206
CLASSICAL AREAS OF PHENOMENOLOGY Current Issue| Next Issue| Archive| Adv Search |
Elliptical Gaussian solitons in synthetic nonlocal nonliear media
Cheng Shuang, Wang Qi, Ge Li-Juan, Shi Jie-Long, Ding Hai-Xia, Shen Ming
Department of Physics, Shanghai University, Shanghai 200444, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn